# SDR GTIA20200124966

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 45,657 hours, 21,091 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND RH AFT DOOR FR-REAR FUSELAGE & STGR BEAM1 / SECTION 18.   PERFORMED A REPAIR IAW SRM 52-10-00-300-005 REV 129.
